Alert archive / Tennessee / Flash Flood Warnings in 2017

Flash Flood Warning 86, NWS Memphis, TN

August 31, 2017Shelby County, Tennessee; DeSoto County, Mississippi; Crittenden County, Arkansas

NWS Memphis, TN issued this flash flood warning at Aug 31, 2017, 4:43 PM CDT for Shelby County, Tennessee; DeSoto County, Mississippi; Crittenden County, Arkansas. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 31, 2017, 4:43 PM CDT (21:43 UTC)
Expired
Aug 31, 2017, 10:45 PM CDT
In force
6 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Crittenden County, AR, DeSoto County, MS, Shelby County, TN

The radar

The Memphis radar (KNQA), 44 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 9.7 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2017-08-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 20 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2017-08-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
20 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
525 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

900 
WGUS54 KMEG 312143
FFWMEG
ARC035-MSC033-TNC157-010345-
/O.NEW.KMEG.FF.W.0086.170831T2143Z-170901T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Memphis TN
443 PM CDT THU AUG 31 2017

The National Weather Service in Memphis has issued a

* Flash Flood Warning for...
  Central Crittenden County in eastern Arkansas...
  Northern DeSoto County in northwestern Mississippi...
  Southwestern Shelby County in west Tennessee...

* Until 1045 PM CDT Thursday

* At 442 PM CDT...Doppler Radar estimates 3 to 5 inches of rain has
  occurred over the past 3 hours. Showers and thunderstorms will
  produce an additional 2 to 4 inches of rain over the next 6 hours.

* Some locations that will experience flooding include...
  Southaven, Olive Branch, West Memphis, Horn Lake, Hernando, Marion,
  T O Fuller State Park, Walls, Edmondson, Anthonyville, Jennette,
  Lake Cormorant, Southwest Memphis, Simsboro, Whitehaven, Pinckney,
  Lynchburg, Southeast Memphis, Crittenden and Browns.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3521 9040 3505 8982 3477 8984 3495 9041

$$
1 follow-up statement
364 
WGUS74 KMEG 010338
FFSMEG

Flash Flood Statement
National Weather Service Memphis TN
1038 PM CDT THU AUG 31 2017

ARC035-MSC033-TNC157-010347-
/O.EXP.KMEG.FF.W.0086.000000T0000Z-170901T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Crittenden AR-DeSoto MS-Shelby TN-
1038 PM CDT THU AUG 31 2017

...THE FLASH FLOOD WARNING FOR CENTRAL CRITTENDEN...NORTHERN DESOTO
AND SOUTHWESTERN SHELBY COUNTIES WILL EXPIRE AT 1045 PM CDT...

The threat for heavy rain and flash flooding has diminished. 
Flooding is no longer expected to pose a threat. Please continue to 
heed any remaining road closures.

LAT...LON 3521 9040 3505 8982 3477 8984 3495 9041

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Aug 31, 2:50 PM CDT, 1 hour 53 minutes earlier.

Area forecast discussion, Aug 31, 2:50 PM CDT, 1 hour 53 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
250 PM CDT Thu Aug 31 2017

.DISCUSSION...

Bands from Harvey are impacting much of the Mid-South at this time
and will continue to do so tonight into Friday. Threat for spin
up tornadoes seems to have shifted more east in the last hour.
Northeast Mississippi and areas of West Tennessee near the
Tennessee River will continue to see the threat into the early
evening hours as the center of Harvey tracks northeastward through
Northwest Mississippi. May be able to trim the Tornado Watch but
will wait another hour to make sure.

Heavy bands of rain will produce rainfall rates up to 2-2.5 inches
an hour. By the time it starts winding down, expect a wide swath
of 4-8 inches across a good portion of the Mid-South with isolated
higher amounts.

After Harvey moves out late Friday, surface high pressure will
build into the Mid-South. Although the region, will remain in a
broad upper trof. Some models show some shower development across
portions of East Arkansas Friday Night into Saturday morning due
to a shortwave, but for now have left the forecast dry. Expect
pleasant conditions for the weekend with highs in the mid 70s to
mid 80s.

Another cold front will move into the Mid-South Tuesday into
Wednesday and will bring another chance for showers and
thunderstorms to the Mid-South. The latest ECMWF keeps chances for
showers and thunderstorms into Thursday as a SFC low develops
along the front. The GFS however clears the front. For now, will
carry POPS across portions of the eastern areas of the Mid-South.

KRM

&&

.AVIATION...

The remnants of Harvey are expected to gradually track NE across
North Mississippi this afternoon into tonight, exiting into Middle
early Friday. Expect widespread MVFR conds with occasional IFR
conditions in the heavier SHRAS and TSRAS. TSRA threat will
diminish this evening. Gusty winds at KJBR, KMEM, KMKL anticipated
to be NE/N through much of the period. KTUP will gradually veer
from SE through west to NW by later tonight.

SJM

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Flash Flood Watch through Friday morning for Clay-Craighead-
     Crittenden-Cross-Greene-Lawrence-Lee AR-Phillips-Poinsett-
     Randolph-St. Francis.

     Wind Advisory until 1 AM CDT Friday for Clay-Craighead-
     Crittenden-Cross-Greene-Lawrence-Lee AR-Mississippi-
     Phillips-Poinsett-Randolph-St. Francis.

     Flash Flood Watch through Friday evening for Mississippi.

MO...Flash Flood Watch through Friday morning for Dunklin.

     Wind Advisory until 1 AM CDT Friday for Dunklin-Pemiscot.

     Flash Flood Watch through Friday evening for Pemiscot.

MS...Flash Flood Watch through Friday morning for Alcorn-Benton MS-
     Coahoma-DeSoto-Lafayette-Marshall-Panola-Quitman-
     Tallahatchie-Tate-Tippah-Tunica-Union-Yalobusha.

     Wind Advisory until 1 AM CDT Friday for Calhoun-Coahoma-DeSoto-
     Lafayette-Marshall-Panola-Quitman-Tallahatchie-Tate-Tunica-
     Yalobusha.

     Wind Advisory until 1 PM CDT Friday for Alcorn-Benton MS-
     Chickasaw-Itawamba-Lee MS-Monroe-Pontotoc-Prentiss-Tippah-
     Tishomingo-Union.

TN...Flash Flood Watch through Friday morning for Fayette-Hardeman-
     Shelby.

     Wind Advisory until 1 AM CDT Friday for Fayette-Lauderdale-
     Shelby-Tipton.

     Flash Flood Watch through Friday evening for Benton TN-Carroll-
     Chester-Crockett-Decatur-Dyer-Gibson-Hardin-Haywood-
     Henderson-Henry-Lake-Lauderdale-Madison-McNairy-Obion-
     Tipton-Weakley.

     Wind Advisory until 1 PM CDT Friday for Benton TN-Carroll-
     Chester-Crockett-Decatur-Dyer-Gibson-Hardeman-Hardin-
     Haywood-Henderson-Henry-Lake-Madison-McNairy-Obion-Weakley.

&&
Hazardous weather outlook, Aug 31, 3:11 PM CDT, 1 hour 32 minutes before
Hazardous Weather Outlook
National Weather Service Memphis TN
311 PM CDT Thu Aug 31 2017

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-012215-
Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay-
Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur-
Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood-
Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lawrence-
Lee AR-Lee MS-Madison-Marshall-McNairy-Mississippi-Monroe-Obion-
Panola-Pemiscot-Phillips-Poinsett-Pontotoc-Prentiss-Quitman-
Randolph-Shelby-St. Francis-Tallahatchie-Tate-Tippah-Tipton-
Tishomingo-Tunica-Union-Weakley-Yalobusha-
311 PM CDT Thu Aug 31 2017

This hazardous weather outlook is for portions of East Arkansas...
the Missouri Bootheel...North Mississippi...and West Tennessee.

.DAY ONE...Tonight

Rainfall associated with Tropical Depression Harvey will overspread
the Midsouth tonight. A flash flood watch has been issued for
much of the Mid-South.

There is slight and marginal risk for severe storms to the east of
the Mississippi River tonight. Damaging winds and a few rain-
embedded and fast-moving tornadoes are the main threats.

A wind advisory is in effect tonight in association with Harvey.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Heavy rainfall associated with Tropical Depression Harvey may
persist across portions of West Tennessee on Friday. A flash
flood watch is in effect.

A wind advisory is in affect across the eastern counties Friday
morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be likely be needed tonight.

KRM

In the hours before

Local storm report, Aug 31, 2:05 PM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
205 PM CDT THU AUG 31 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     TORNADO          1 N TUPELO              34.28N 88.73W
08/31/2017                   LEE                MS   BROADCAST MEDIA

&&

JEB
Local storm report, Aug 31, 2:16 PM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
216 PM CDT THU AUG 31 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     FLASH FLOOD      HARRISBURG              35.56N 90.72W
08/31/2017                   POINSETT           AR   PUBLIC

            GRIFFIN STREET FLOODED.

&&

SJM
Local storm report, Aug 31, 2:19 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
219 PM CDT THU AUG 31 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     TSTM WND DMG     BOONEVILLE              34.66N 88.57W
08/31/2017                   PRENTISS           MS   PUBLIC

            TREES AND POWER LINES DOWN ON MEADOW CREEK ROAD.

&&

SJM
Local storm report, Aug 31, 2:27 PM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
227 PM CDT THU AUG 31 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     FLASH FLOOD      BLYTHEVILLE             35.93N 89.92W
08/31/2017                   MISSISSIPPI        AR   PUBLIC

            SEVERAL STREETS FLOODED IN BLYTHEVILLE.

&&

SJM
Local storm report, Aug 31, 3:40 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
340 PM CDT THU AUG 31 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 PM     FLASH FLOOD      2 WSW TUNICA            34.68N 90.41W
08/31/2017                   TUNICA             MS   EMERGENCY MNGR

            FORESTDALE ROAD CLOSED DUE TO HIGH WATER.

&&

WOODALL
Local storm report, Aug 31, 4:03 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
403 PM CDT THU AUG 31 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 AM     HEAVY RAIN       2 E HARRISBURG          35.56N 90.69W
08/31/2017  E4.00 INCH       POINSETT           AR   PUBLIC

            WATER OVER HIGHWAY 14.

0810 AM     HEAVY SLEET      2 E HARRISBURG          35.56N 90.69W
08/31/2017  E4.00 INCH       POINSETT           AR   PUBLIC

            WATER OVER HIGHWAY 14.

0814 AM     HEAVY RAIN       2 E HARRISBURG          35.56N 90.69W
08/31/2017  E3.00 INCH       POINSETT           AR   PUBLIC

            WATER COMING OVER HIGHWAY 14 EAST OF HARRISBURG.

0900 AM     FLASH FLOOD      HARRISBURG              35.56N 90.72W
08/31/2017                   POINSETT           AR   LAW ENFORCEMENT

            SEVERAL ROADS WERE FLOODED IN THE HARRISBURG AREA.

1010 AM     FLASH FLOOD      BLYTHEVILLE             35.93N 89.92W
08/31/2017                   MISSISSIPPI        AR   PUBLIC

            SEVERAL ROADS NEAR BLYTHEVILLE ELEMENTART SCHOOL WERE
            FLOODED.

1100 AM     FLASH FLOOD      BLYTHEVILLE             35.93N 89.92W
08/31/2017                   MISSISSIPPI        AR   PUBLIC

            SEVERAL STREETS FLOODED IN BLYTHEVILLE.

1211 PM     FLASH FLOOD      KENNETT                 36.24N 90.05W
08/31/2017                   DUNKLIN            MO   PUBLIC

            A DOMINOS RESTAURANT HAD TO BE CLOSED DUE TO FLOODING.

0115 PM     FLASH FLOOD      HARRISBURG              35.56N 90.72W
08/31/2017                   POINSETT           AR   PUBLIC

            GRIFFIN STREET FLOODED.

0115 PM     TORNADO          1 N TUPELO              34.28N 88.73W
08/31/2017                   LEE                MS   BROADCAST MEDIA

0139 PM     TORNADO          2 W MARIETTA            34.50N 88.51W
08/31/2017                   PRENTISS           MS   LAW ENFORCEMENT

            DEBRIS REPORTED AND TREES DAMAGED AT HIGHWAY 366 AND C.R.
            5334

0150 PM     TSTM WND DMG     BOONEVILLE              34.66N 88.57W
08/31/2017                   PRENTISS           MS   PUBLIC

            TREES AND POWER LINES DOWN ON MEADOW CREEK ROAD.

0319 PM     FLASH FLOOD      2 WSW TUNICA            34.68N 90.41W
08/31/2017                   TUNICA             MS   EMERGENCY MNGR

            FORESTDALE ROAD CLOSED DUE TO HIGH WATER.

&&

MRM

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 30, 9:13 PM CDTRiver Flood WarningMEGHardeman62 hr
Aug 31, 8:22 AM CDTFlash Flood WarningMEGDyer, Lauderdale3 hr
Aug 31, 12:01 PM CDTTornado WarningMEGFayette44 min
Aug 31, 12:03 PM CDTTornado WarningMEGFayette, Hardeman42 min
Aug 31, 12:43 PM CDTTornado WarningMEGFayette, Hardeman47 min
Aug 31, 12:49 PM CDTTornado WarningMEGShelby41 min
Aug 31, 1:24 PM CDTFlash Flood WarningMEGShelby3 hr
Aug 31, 1:49 PM CDTTornado WarningMEGFayette, Hardeman41 min
Aug 31, 2:36 PM CDTFlash Flood WarningMEGFayette, Hardeman9 hr
Aug 31, 2:47 PM CDTTornado WarningMEGHardin, McNairy43 min
Aug 31, 3:08 PM CDTFlash Flood WarningMEGShelby9 hr
Aug 31, 3:10 PM CDTTornado Warning Tornado observedMEGHardin, McNairy32 min
Aug 31, 3:23 PM CDTTornado WarningMEGDecatur52 min
Aug 31, 3:26 PM CDTTornado WarningMEGChester, McNairy25 min
Aug 31, 3:29 PM CDTTornado WarningMEGHardeman16 min
Aug 31, 5:21 PM CDTFlash Flood WarningMEGChester, Fayette, Hardeman, Hardin, Haywood, Henderson and 3 more6 hr
Aug 31, 6:08 PM CDTFlash Flood WarningMEGBenton, Carroll, Chester, Decatur, Hardin, Henderson and 1 more6 hr
Aug 31, 9:45 AM CDTSpecial Weather StatementMEGTate30 min
Aug 31, 9:53 AM CDTTornado WarningMEGTate18 min
Aug 31, 10:17 AM CDTSpecial Weather StatementMEGTunica43 min
Aug 31, 10:31 AM CDTSpecial Weather StatementMEGYalobusha44 min
Aug 31, 10:37 AM CDTSevere Thunderstorm WarningMEGPanola, Yalobusha23 min
Aug 31, 10:51 AM CDTTornado WarningMEGChickasaw, Lee, Pontotoc39 min
Aug 31, 10:55 AM CDTSevere Thunderstorm WarningMEGPanola, Yalobusha50 min
Aug 31, 11:09 AM CDTSevere Thunderstorm WarningMEGLafayette, Marshall38 min
Aug 31, 11:21 AM CDTTornado WarningMEGBenton, Tippah, Union39 min
Aug 31, 11:22 AM CDTTornado WarningMEGBenton53 min
Aug 31, 11:24 AM CDTTornado WarningMEGPanola51 min
Aug 31, 11:29 AM CDTTornado WarningMEGLee, Pontotoc, Union31 min
Aug 31, 11:36 AM CDTTornado WarningMEGPanola, Quitman, Tate, Tunica39 min
Aug 31, 11:40 AM CDTTornado WarningMEGCalhoun, Chickasaw35 min
Aug 31, 11:57 AM CDTTornado WarningMEGTate48 min
Aug 31, 11:58 AM CDTTornado WarningMEGBenton, Pontotoc, Tippah, Union32 min
Aug 31, 12:14 PM CDTTornado WarningMEGCalhoun, Chickasaw, Lafayette, Pontotoc31 min
Aug 31, 12:31 PM CDTTornado WarningMEGBenton, Tippah, Union29 min
Aug 31, 12:33 PM CDTTornado WarningMEGPanola, Tate, Tunica42 min
Aug 31, 12:44 PM CDTTornado WarningMEGLafayette, Pontotoc, Union31 min
Aug 31, 12:55 PM CDTTornado WarningMEGBenton, Tippah50 min
Aug 31, 1:02 PM CDTFlash Flood WarningMEGPanola, Quitman, Tate, Tunica6 hr
Aug 31, 1:07 PM CDTTornado WarningMEGItawamba, Lee38 min
Aug 31, 1:07 PM CDTTornado WarningMEGLee, Pontotoc, Union38 min
Aug 31, 1:23 PM CDTTornado WarningMEGPrentiss52 min
Aug 31, 1:37 PM CDTTornado WarningMEGLee, Prentiss, Tippah, Union38 min
Aug 31, 1:57 PM CDTTornado WarningMEGAlcorn18 min
Aug 31, 2:02 PM CDTTornado WarningMEGTippah43 min
Aug 31, 2:12 PM CDTTornado WarningMEGChickasaw, Pontotoc28 min
Aug 31, 2:26 PM CDTTornado WarningMEGTishomingo34 min
Aug 31, 2:51 PM CDTFlash Flood WarningMEGLafayette, Marshall3 hr
Aug 31, 3:15 PM CDTFlash Flood WarningMEGDeSoto, Lafayette, Marshall, Panola, Tate3 hr
Aug 31, 3:31 PM CDTFlash Flood WarningMEGBenton, DeSoto, Marshall9 hr
Aug 31, 4:32 PM CDTSevere Thunderstorm WarningMEGAlcorn, Prentiss, Tippah28 min
Aug 31, 4:59 PM CDTSevere Thunderstorm WarningMEGAlcorn, Prentiss, Tippah26 min
Aug 31, 5:45 PM CDTFlash Flood WarningMEGCoahoma, DeSoto, Lafayette, Marshall, Panola, Quitman and 2 more6 hr
Aug 31, 6:45 AM CDTFlash Flood WarningMEGCrittenden, Cross, Poinsett16 hr
Aug 31, 8:53 AM CDTFlash Flood WarningMEGCross3 hr
Aug 31, 10:10 AM CDTSpecial Weather StatementMEGLee35 min
Aug 31, 10:53 AM CDTFlash Flood WarningMEGClay3 hr
Aug 31, 11:55 AM CDTFlash Flood WarningMEGCross6 hr
Aug 31, 1:05 PM CDTTornado WarningMEGLee, St. Francis23 min
Aug 31, 2:47 PM CDTFlash Flood WarningMEGCrittenden, St. Francis3 hr
Aug 31, 3:19 PM CDTFlash Flood WarningMEGPhillips3 hr
Aug 31, 5:34 PM CDTFlash Flood WarningMEGCrittenden, Cross, St. Francis6 hr

Nearby

Flash Flood Warnings in Tennessee, 2017Flash Flood Warnings in Mississippi, 2017Flash Flood Warnings in Arkansas, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.